Articles | Volume 10, issue 2
https://doi.org/10.5194/hess-10-233-2006
https://doi.org/10.5194/hess-10-233-2006
26 Apr 2006
 | 26 Apr 2006

On the asymptotic behavior of flood peak distributions

E. Gaume

Viewed

Total article views: 2,344 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,200 1,019 125 2,344 149 118
  • HTML: 1,200
  • PDF: 1,019
  • XML: 125
  • Total: 2,344
  • BibTeX: 149
  • EndNote: 118
Views and downloads (calculated since 01 Feb 2013, article published on 01 Sep 2005)
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 01 Sep 2005)

Cited

Saved (preprint)

Latest update: 13 Apr 2024
Download